Ask The Nurse

To personally discuss a medical issue or to make an appointment, call 216-444-4HER (216-444-4437). You can also make an appointment at Cleveland Clinic. For your security, please do not use this form to email personal, confidential health information. We cannot diagnose or treat by email. Our email policies are explained further in this disclaimer. You may also wish to review our privacy statement. Disclaimer | Privacy

I take one tablet of Aleve in the morning and one tablet in the evening for minor aches and pains usually every day. I have a very physical job of lifting boxes and packing. I will be 59 years old in May. Is there any danger in taking the pills?

Aleve is a non-steroidal anti-inflammatory medication (NSAID), which is irritating to the stomach and can cause gastrointestinal (GI) bleeds, kidney issues and can raise your blood pressure. Taking Aleve every so often should be okay, but Aleve should not be taken on a daily basis. Try taking a hot shower or acetaminophen (Tylenol).

March 19, 2013 at 1:05pm

Share this article

 

Go back to the question archive